# SDR A6WA201441523

- Difficulty date: May 9, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Stiffener
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FWD INBD LWR COMPARTMENT DOOR HINGE ATTACH STIFFENER CRACKED.  REPAIR OF GALLEY FWD INBD LWR COMPARTMENT DOOR HINGE ATTACH STIFFENER SEE WORK CARD 54587-2000-0020 FOR REPLACEMENT OF DOOR ASSEMBLY.
